# SDR AALA202107136758

- Difficulty date: June 30, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 18,246 hours, 6,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820300
- Condition: Corroded
- Location: Frm 66-68 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL SHAPE CENTER FITTING AT LEVEL STR 23R BETWEEN FR66 AND FR68. REPLACED CENTER FITTING ON LOWER SILL REF A321 SRM 51-42-11-801 & DWG D53480505.
